# SDR DLM90011517

- Difficulty date: September 9, 2001
- Submitted: September 21, 2001
- Operation: Air carrier
- Aircraft: N914DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53394
- Aircraft time: 15,423 hours, 8,275 cycles
- System (JASC): 2420 · AC Generation System
- Part: Transformer
- Part number: 3101363901
- Condition: Failed
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

L9 CIRCUIT BREAKER POPPING.  T1-20 RIGHT INSTRUMENT TRANSFORMER REPLACED.
